# SDR SWAA2014010923923

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 69,877 hours, 58,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602302
- Part serial: PA416
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT UPPER SURFACE CRACKED.  R & R NR 5 SLAT IAW AMM.
